# SDR USAASB98051

- Difficulty date: March 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 10608214
- Condition: Failed
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 2310 - CLIMBING THROUGH 8,000 FEET, THE FIRST OFFICER NOTICED THE CAIBN WAS CLIMBING.  CREW WENT THROUGH PROCEDURES WITH NO HELP.  AT 11,000 FEET, THE CREW DECIDED TO RETURN TO FIELD AT CLT BECAUSE OF THE INABILITY TO PRESSURIZE.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  AFTER LANDING, THE CAPTAIN PERFORMED A WALK-AROUND INSPECTION OF THE AIRCRAFT AND FOUND THE AFT CARGO DOOR SEAL HANGING OUTSIDE THE AIRCRAFT.  MAINTENANCE FOUND THE THE AFT CARGO DOOR SEAL SEPARATED FROM THE TRACK.  REINSTALLED DOOR SEAL IN TRACK.  OK FOR CONTINUED SERVICE.  (M)
